J. J. Alibert and K. Bahlali, Genericity in deterministic and stochastic differential equations, Séminaire de Probabilités XXXV, Lecture Notes in Math, pp.1755-220, 2001.

K. Bahlali, A. Elouaflin, and E. Pardoux, Homogenization of semilinear PDEs with discontinuous averaged coefficients, Electronic Journal of Probability, vol.14, issue.0, pp.477-499, 2009.
DOI : 10.1214/EJP.v14-627

B. Boufoussi and J. Van-casteren, An approximation result for a nonlinear Neumann boundary value problem via BSDEs, Stochastic Process, Appl, vol.114, pp.331-350, 2004.

N. Karoui, Backward stochastic differential equations: a general introduction, Backward stochastic differential equations, Pitman Research Notes in Mathematics Series, vol.364, pp.7-26, 1997.

N. Karoui, Processus de réflexion dans R n , Séminaire de Probabilité IX, Lecture Notes in Math, pp.534-554, 1975.

A. Jakubowski, A Non-Skorohod Topology on the Skorohod Space, Electronic Journal of Probability, vol.2, issue.0, pp.1-21, 1997.
DOI : 10.1214/EJP.v2-18

I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus, p.917065, 1988.
DOI : 10.1007/978-1-4612-0949-2

W. ?aukajtys and L. S?omi´nskis?omi´nski, Penalization methods for reflecting stochastic differential equations with jumps, Stochastics and Stochastics Reports, vol.75, issue.5, pp.275-293, 2003.
DOI : 10.1080/1045112031000155687

W. ?aukajtys and L. S?omi´nskis?omi´nski, Penalization methods for the Skorokhod problem and reflecting SDEs with jumps, Bernoulli, vol.19, issue.5A, pp.1750-1775, 2013.
DOI : 10.3150/12-BEJ428

A. Lejay, BSDE driven by Dirichlet process and semi-linear Parabolic PDE. Application to Homogenization, Stochastic Process, Appl, vol.97, pp.1-39, 2002.
DOI : 10.1016/s0304-4149(01)00124-7

URL : https://hal.archives-ouvertes.fr/inria-00001229

P. L. Lions, J. L. Menaldi, and A. S. Sznitman, Construction de processus de diffusion réfléchis par pénalisation du domaine, C.R. Acad. Sci. Paris Sér. I Math, vol.292, pp.559-562, 1981.

P. L. Lions and A. S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Communications on Pure and Applied Mathematics, vol.11, issue.4, pp.511-537, 1984.
DOI : 10.1002/cpa.3160370408

L. Maticiuc and A. , Viability of moving sets for a nonlinear Neumann problem, Nonlinear Analysis: Theory, Methods & Applications, vol.66, issue.7, pp.1587-1599, 2007.
DOI : 10.1016/j.na.2006.02.011

E. Pardoux, BSDEs, weak convergence and homogenization of semilinear PDEs, Nonlinear Analysis, Differential Equations and Control, pp.503-549, 1998.

E. Pardoux and S. Zhang, Generalized BSDEs and nonlinear Neumann boundary value problems, Probability Theory and Related Fields, vol.110, issue.4, pp.535-558, 1998.
DOI : 10.1007/s004400050158

E. Pardoux and A. , Stochastic differential equations, Backward SDEs, Partial differential equations, Stochastic Modelling and Applied Probability, 2014.
DOI : 10.1007/978-3-319-05714-9

A. Rozkosz and L. S?omi´nskis?omi´nski, On stability and existence of solutions of SDEs with reflection at the boundary, Stochastic Process, Appl, vol.68, pp.285-302, 1997.

A. V. Skorohod, Studies in the Theory of Random Proceses, p.185620, 1965.

C. Stricker, . Loi-de-semimartingales-et-criteres-de-compacité, . Sém, X. De-probababilité, and . Lect, Loi de semimartingales et crit??res de compacit??, Notes in Math, vol.1123, pp.209-217, 1985.
DOI : 10.1007/BFb0075849

D. W. Stroock and S. R. Varadhan, Diffusion processes with boundary conditions, Communications on Pure and Applied Mathematics, vol.22, issue.2, pp.147-225, 1971.
DOI : 10.1002/cpa.3160240206

H. Tanaka, Stochastic Differential Equations with Reflecting Boundary Condition in Convex Regions, Hiroshima Math. J, vol.9, pp.163-177, 1979.
DOI : 10.1142/9789812778550_0013

@. Submit, E. @bullet-choose, and E. , ECP over for-profit journals 1 OJS: Open Journal Systems http: Lots of Copies Keep Stuff Safe http, sfu.ca/ojs/ 2 IMS: Institute of Mathematical Statistics